# SDR AALA202208304191

- Difficulty date: August 28, 2022
- Submitted: August 30, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 43,690 hours, 17,075 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L ENTRY DOOR INDICATION WARNING,  BOTTLE PRESSURE LOW. SERVICED 4L ENTRY DOOR ACCUMULATOR PER AMM 52-10-00.
